# SDR AALA202508180125

- Difficulty date: July 26, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 34,819 hours, 15,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED AT BS 947, RBL 51. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
